# SDR AALA201602059014

- Difficulty date: January 31, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 50,755 hours, 18,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53373301203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT SIDE BOX BEAM, UPPER FLANGE AFT FASTENER HOLE HAS CRACK INDICATION, AT FRAME 43 & -Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
